Patient : I took the plan B one step pill monday after a night of unprotected sex... and I've been having bloating,fatigue and pains... but I made a stupid decision and had unprotected sex again last night and the night before but I cannot get the plan B one step pill until tomorrow, is it safe to take it tomorrow? Or should I really consider taking it today? Or would it really screw up my body if I took it again this soon? I have birth control I just haven't started it yet because I haven't had my period in 3 months but my period is always late like that and I know I'm not pregnant since I just started having sex last week. Please get back to me asap.
If you were taking your contraceptive pills regularly, there would not be a reason to take Plan B. The contraceptive pills should be enough to prevent a possible pregnancy.
Taking Plan B could alter your cycle and probably develop spotting or inter menstrual bleeding.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.